Volume 4, Issue 3
Existence of Classical Solution of a Quasilinear Stefan-Signorini Problem

Yu Wanghui

J. Part. Diff. Eq.,4(1991),pp.73-78

Preview Full PDF BiBTex 0 139
  • Abstract

In this paper, we consider an one-phase quasilinear Stefan-Signorini problem. In [1] X. Liu has proved the existence and the uniqueness of this problem by the traditional penalty method (see [3] and [4]). Here we use the Mixed Scheme in [2] which is more suitable to the Stefan-Signorini problem and obtain more natural existence results.

  • History

Published online: 1991-04

  • AMS Subject Headings

  • Cited by